You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1955/2/1
Non-local problems in the calculus of variations (I)
Download
PDF
- Non-local problems in the calculus of variations (I)
Article
Original scientific text
Title
Non-local problems in the calculus of variations (I)
Authors
A. Krzywicki
1
,
J. Rzewuski
1
,
J. Zamorski
1
,
A. Zięba
1
Affiliations
Wrocław, Poland
Annales Polonici Mathematici
1955/2/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
77-96
Main language of publication
English
Published
1955
Exact and natural sciences
mathematics